Local polynomial regression: Optimal kernels and asymptotic minimax efficiency

Gijbels, Irene, Fan, Jianqing, Gasser, Theo, Gijbels, Irène, Brockmann, Michael, Engel, Joachim . Annals of the Institute of Statistical Mathematics 1997. 49 (1) :79-99

Locate this article in:

Bibtex

@article{CIS-138070,
  Author = {Gijbels, Irene and Fan, Jianqing and Gasser, Theo and Gijbels, Irène and Brockmann, Michael and Engel, Joachim},
  Title = {Local polynomial regression: Optimal kernels and asymptotic minimax efficiency},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {49},
  Number = {1},
  Year = {1997},
  Pages = {79--99},
  Keywords = {Nonparametric regression, Curve estimation}
}

Similar articles